EconPapers    
Economics at your fingertips  
 

Some generalizations of Kajii’s theorem to games with infinitely many players

Zhe Yang

Journal of Mathematical Economics, 2018, vol. 76, issue C, 131-135

Abstract: In this paper, we first generalize Kajii’s (1992) result in Hausdorff topological vector spaces. Second, we prove the existence of the finite-coalition α−core for games with infinitely many players. Third, by strengthening some assumptions, we prove the nonemptiness of the weak α−core for games with infinitely many players, Finally, we also characterize the weak α−core by providing a coincidence of the weak α−core and the closed-coalition α−core.

Keywords: Weak α−core; Finite-coalition α−core; Infinitely many players; Existence (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406818300454
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:76:y:2018:i:c:p:131-135

DOI: 10.1016/j.jmateco.2018.04.004

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:76:y:2018:i:c:p:131-135